Least-volume representatives of homology classes in G(2,𝐂 4 )
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 127-135.
@article{ASENS_1989_4_22_1_127_0,
     author = {Morgan, Frank},
     title = {Least-volume representatives of homology classes in $G(2,\mathbf {C}^4)$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {127--135},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     doi = {10.24033/asens.1579},
     zbl = {0679.53060},
     mrnumber = {90c:57030},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1579/}
}
TY  - JOUR
AU  - Morgan, Frank
TI  - Least-volume representatives of homology classes in $G(2,\mathbf {C}^4)$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 127
EP  - 135
VL  - Ser. 4, 22
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1579/
UR  - https://zbmath.org/?q=an%3A0679.53060
UR  - https://www.ams.org/mathscinet-getitem?mr=90c:57030
UR  - https://doi.org/10.24033/asens.1579
DO  - 10.24033/asens.1579
LA  - en
ID  - ASENS_1989_4_22_1_127_0
ER  - 
%0 Journal Article
%A Morgan, Frank
%T Least-volume representatives of homology classes in $G(2,\mathbf {C}^4)$
%J Annales scientifiques de l'École Normale Supérieure
%D 1989
%P 127-135
%V Ser. 4, 22
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1579
%R 10.24033/asens.1579
%G en
%F ASENS_1989_4_22_1_127_0
Morgan, Frank. Least-volume representatives of homology classes in $G(2,\mathbf {C}^4)$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 127-135. doi : 10.24033/asens.1579. http://www.numdam.org/articles/10.24033/asens.1579/

[A] F. J. Almgren Jr., Q Valued Functions Minimizing Dirichlet's Integral and the Regularity of Area Minimizing Rectifiable Currents up to Codimension Two (Bull. Amer. Math. Soc., Vol. 8, 1983, pp. 327-328). | MR | Zbl

[C] Shiing-Shen Chern, Complex Manifolds without Potential Theory, Springer-Verlag, 1979.

[DHM] J. Dadok, R. Harvey and F. Morgan, Calibrations on R8 (Trans. Amer. Math. Soc., 307, 1988, pp. 1-40). | MR | Zbl

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969. | MR | Zbl

[HL] R. Harvey and H. B. Lawson Jr., Calibrated Geometries (Acta Math., Vol. 148, 1982, pp. 47-157). | MR | Zbl

[MS] J. W. Milnor and J. D. Stasheff, Characteristic Classes, Ann. of Math. Studies, No. 76, Princeton University Press, 1974. | MR | Zbl

[Mo1] F. Morgan, Area-Minimizing Surfaces, Faces of Grassmannians, and Calibrations (Amer. Math. Monthly, Vol. 95, 1988, pp. 813-822). | MR | Zbl

[Mo2] F. Morgan, Calibrations and New Singularities in Area-Minimizing Surfaces : a Survey [Proc. Conf. Problemes Variationnels, Paris, 1988 (to appear)]. | Zbl

[Mo3] F. Morgan, Geometric Measure Theory : A Beginner's Guide, Academic Press, 1988. | MR | Zbl

Cited by Sources: